# SDR 99ZZZX2022

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182EL
- Make and model: Cessna 182S
- Aircraft serial: 18280009
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Part number: LW19296
- Condition: Failed
- Location: Exhaust
- Part time: 146 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TT:  145.7 HOURS.  PILOT NOTICED EXHAUST FUMES IN CABIN.  FOUND NR 1 EXHAUST GASKET BLOWN-OUT AND ATTACHING HARDWARE LOCATED IN BOTTOM OF COWLING.  RIGHT HEAT SHROUD HAD SLID DOWN EXHAUST MUFFLER ALLOWING FUMES TO ENTER CABIN THROUGH HEATER.  HARDWARE ON HEAT SHROUD WAS TIGHT.  SB 97-78-01 WAS C/W AT 59.2 HOURS.  SB 98-78-03 WAS C/W AT 131.3 HOURS.
